MathSciNet Relay Station
MathSciNet bibliographic data
MR1334309 (96c:57010) 57M25 (57N70)
Endo, Hisaaki Linear independence of topologically slice knots in the smooth cobordism group. Topology Appl. 63 (1995), no. 3, 257–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement